MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE
Catalog Number 150719
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was foreign material in the outlet valve of the leg bag that prevented urine from being drained out of the bag.
 
Additional Manufacturer Narrative
The reported event was confirmed as cause unknown.Received a piece of antimicrobial tube only for evaluation.During visual inspection it was confirmed that the piece received corresponded to antimicrobial tube and it contained a antimicrobial solution.The product catalog number 150719 does not contain an antimicrobial tube, per specification.The root cause of the piece of antimicrobial tube on the product could not be determined at this time.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "¿ sterile unless package is opened or damaged.¿ for single patient use.¿ read directions before use." (b)(4).
 
Event or Problem Description

Brand Name
LEG BAG WITH FLIP-FLO VALVE, FABRIC LEG STRAPS, 19 OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7132947
Report Number1018233-2017-06417
Device Sequence Number11087888
Product Code KNX
UDI-Device Identifier00801741050855
UDI-Public(01)00801741050855
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1